Nagoya Mathematical Journal

Sur la théorie des variétés algébriques

C. Chevalley

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 8 (1955), 1-43.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799617

Mathematical Reviews number (MathSciNet)
MR0069544

Zentralblatt MATH identifier
0068.14701

Subjects
Primary: 14.0X

Citation

Chevalley, C. Sur la théorie des variétés algébriques. Nagoya Math. J. 8 (1955), 1--43. https://projecteuclid.org/euclid.nmj/1118799617


Export citation